MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9500-80
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that broken sensor wire occurred.The sensor was inserted into the abdomen on (b)(6) 2023.No product was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, a correction is required.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, additional information is available.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEXCOM G6 PROFESSIONAL SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key18185629
Report Number3004753838-2023-243224
Device Sequence Number6646448
Product Code QII
UDI-Device Identifier00386270001092
UDI-Public00386270001092
Combination Product (Y/N)Y
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K191833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2024
Device Model Number9500-80
Device Catalogue NumberSTP-PR-001
Device Lot Number5322150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
11/22/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date11/21/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 YR
Patient SexFemale
Patient Weight10 KG